Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A table of generalized circular error
HTML articles powered by AMS MathViewer

by Harry Weingarten and A. R. DiDonato PDF
Math. Comp. 15 (1961), 169-173 Request permission
    Nat. Bur. Standards Appl. Math. Ser. No. 50, Tables of the Normal Bivariate Distribution Function, U. S. Government Printing Office, Washington, D. C., 1959.
  • Arthur Grad and Herbert Solomon, Distribution of quadratic forms and some applications, Ann. Math. Statist. 26 (1955), 464–477. MR 74704, DOI 10.1214/aoms/1177728491
  • M. G. Kendall, The Advanced Theory of Statistics, v. 11, third edition, Hafner Publishing Co., New York, 1951. A. Gray, G. B. Mathews & T. M. Mac Robert, A Treatise on Bessel Functions, Macmillan & Co., London, 1931.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.05
  • Retrieve articles in all journals with MSC: 65.05
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Math. Comp. 15 (1961), 169-173
  • MSC: Primary 65.05
  • DOI:
  • MathSciNet review: 0127563